The class of systems of Rademacher type
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1976), pp. 30-43
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_7_a3,
author = {S. V. Zotikov},
title = {The class of systems of {Rademacher} type},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {30--43},
year = {1976},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_7_a3/}
}
S. V. Zotikov. The class of systems of Rademacher type. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1976), pp. 30-43. http://geodesic.mathdoc.fr/item/IVM_1976_7_a3/